# SDR AALA20021019

- Difficulty date: July 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND MID GALLEY LEFT EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPAIRED WIRING FOR MID GALLEY LEFT EMERGENCY ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
